Congratulations on quitting subs. I detoxed from nearly 4 years of subs in June and have never looked back. What dose were you on when you quit? Suboxone is very strong and the withdrawal can be worse than the regular drug of choice and it can last much longer. Typically a withdrawal from a couple mg of suboxone can last over a week. Do the same things you would detoxing from a regular opiate. If you have access to clonidine, that does help for the withdrawal symptoms. If you jumped off at anything higher than 1mg, expect to have some symptoms. If you end up deciding that it is just too much and have more sub, then try tapering down 1/4mg every few days until you get down to just .25 - .5mg. You can take crumbs and dissolve in water to get down to that dose. If you do this, the withdrawal will be much less. Keep posting, there are others here with experience with suboxone who can help you throught this. Best of luck.
Five months of sub is too long to just stop. The best method to help lessen the intensity of the wds is to skip days towards the end. Salsinator is right, sub is a really potent med. Tapering down to .5 followed by skipping a day,then after a few days, skip two days,finally followed by skipping three days for a short time. I can completely understand your wanting off this medicine. Some of us get hit with the side effects more so than others. But sometimes jumping to fast and too high can really turnout to be ride through mental hell. Not trying to scare you, you may feel fine, everyone is so unique that it's imposible to predict the same results for everyone. I think you've made a wise choice by getting off the sub, hopefully your wds will be relatively short. And I agree with you, often times it's a better option for many people to quit their DOC, sub has it's benefits but comes with some negatives that are certain worth considering before starting
When I came off suboxone last Oct.20 I had a tough first week or so but after that I felt a little better with each day. Were all different so theres no telling but it doesnt sound like your having too much of a hard time. My main problem was sleep, I absolutely couldnt sleep so I took remeron,lunesta and melatonin and that did the trick. I could have gotten xanax, valium or klonopin but for me I was afraid to develop another problem. So lastly to that point be very careful about the klonopin, I know how much they help during w/d but start tapering or quit as soon as possible, I can tell you from experience benzo w/d's can be extremely tough, klonopin has a long half life so w/d's can last longer than shorter acting benzo's. I dont want to sound negative, lots of people use benzos when coming off opiates, but Ive just seen too many people develop a dependency for them. All things said congrats on kicking sub/opiates, stay focused on your recovery and with a little time you will start to feel alot better about yourself and life in general. I wish you all the best, good luck and take care.
thanks for your time and concern because the dr really did not care i was calling him to see how long the wds would be i dont know you have to be seen ok typical bp heart and script off i go i want to be done with him and the drugs i will never be a knuckle head again boy its was fun when we did them but hell to get off thanks guys good luck with your recovery also its sure great to have people to turn to when you need them and we dont charge for our advise hahah have a great weekend im promise ill be ok and pass it on
Keep up that positive outlook and make a conscious effort everyday to not give into the cravings that will likely come. Try to stay away from situations in which you could be tempted into using. You sound very determined and that is a great sign, so keep it up!